MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C80-O20 V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft, an afx vela suprarenal proximal extension and two (2) ovation ix extenders.This procedure is outside the indications of use (off-label) due to adjunctive devices not compatible with the afx system per ifu.Approximately three and a half (3.5) years post initial procedure, the patient presented with a type ia endoleak.The physician elected to monitor the patient and scan in another 30 days to discern if the endoleak self-resolves.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft, an afx vela suprarenal proximal extension and two (2) ovation ix extenders.This procedure is outside the indications of use (off-label) due to adjunctive devices not compatible with the afx system per ifu.Approximately three and a half (3.5) years post initial procedure, the patient presented with a type ia endoleak.The physician elected to monitor the patient and scan in another 30 days to discern if the endoleak self-resolves.After the initial report, it was identified that this event was unintentionally captured as an afx device; therefore, it was filed under the incorrect mfr#.The event has been resubmitted under the correct device (alto) and refiled under mfr# 3008011247-2022-00096.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key13792519
Report Number2031527-2022-00051
Device Sequence Number11767862
Product Code MIH
UDI-Device Identifier00818009013606
UDI-Public(01)00818009013606(17)210423
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model NumberA34-34/C80-O20 V
Device Lot Number1929437-006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT, SN (B)(6); OVATION IX EXTENDER, SN (B)(6); OVATION IX EXTENDER, SN (B)(6)
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale